U.S. doctors online nowAsk doctors free
Pittsburgh, PA
A 34-year-old female asked:

Can you explain the withdrawal symptoms of zyprexa (olanzapine)? currently have heart palps, sweating, everything feels loud to my ears, and insomina. common?

1 doctor answer1 doctor weighed in
Dr. William Lages
Internal Medicine - Rheumatology 69 years experience
Expected: Withdrawal from Zyprexa, (olanzapine) especially if rapid, can cause insomnia..nausea, sweating, and intensified reactions to stimuli. The doctor who prescribed this should be able to walk you through this or refer you to someone who can.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 26, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.